Alert archive / Georgia / River Flood Warnings in 2023

River Flood Warning 43, NWS Atlanta, GA

January 6, 2023Johnson County, Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 6, 2023, 9:03 AM EST for Johnson County, Washington County, Wilkinson County, Georgia. It took effect at Jan 7, 2023, 2:00 AM EST. It was in force for 68 hr.

The area

The outline as issued.

The facts

Issued
Jan 6, 2023, 9:03 AM EST (14:03 UTC)
In effect from
Jan 7, 2023, 2:00 AM EST
Expired
Jan 9, 2023, 9:49 PM EST
In force
68 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 14:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River below Oconee (OCNG1).

Action stage
14 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

180 
WGUS42 KFFC 061403
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
903 AM EST Fri Jan 6 2023

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

For the Oconee River Basin...including Penfield, Milledgeville, 
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-070215-
/O.NEW.KFFC.FL.W.0043.230107T0700Z-230110T1200Z/
/OCNG1.1.ER.230107T0700Z.230108T1200Z.230110T0600Z.NO/
903 AM EST Fri Jan 6 2023

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO TUESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Oconee River near Oconee.

* WHEN...From late tonight to Tuesday morning.

* IMPACTS...At 19 feet, The water level begins to flood the dirt 
  parking lot area near the Old Balls Ferry Road boat ramp...just 
  upstream and rightbank from the Georgia Highway 57 bridge. Minor 
  flooding continues and spreads further into the woodlands near the 
  river.

* ADDITIONAL DETAILS...
  - At 8:15 AM EST Friday the stage was 15.3 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 18.9 feet Sunday
    morning. It will then fall below flood stage early Tuesday
    morning.
  - Flood stage is 17 feet.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
9 follow-up statements
870 
WGUS82 KFFC 070118
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
818 PM EST Fri Jan 6 2023

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Washington, Johnson and 
  Wilkinson Counties.

For the Oconee River Basin...including Oconee...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-071330-
/O.CON.KFFC.FL.W.0043.230107T0700Z-230110T1200Z/
/OCNG1.1.ER.230107T0700Z.230108T1200Z.230110T0600Z.NO/
818 PM EST Fri Jan 6 2023

...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT TO TUESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Oconee River near Oconee.

* WHEN...From late tonight to Tuesday morning.

* IMPACTS...Between 14 and 17 feet, Bankfull conditions are reached 
  along the river. The Old Balls Ferry Road boat ramp...just 
  upstream and right bank from the Georgia Highway 57 bridge...will 
  begin to flood.

* ADDITIONAL DETAILS...
  - At 8:00 PM EST Friday the stage was 16.5 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 18.9 feet Sunday
    morning. It will then fall below flood stage early Tuesday
    morning.
  - Flood stage is 17 feet.
  - Flood History...This crest compares to a previous crest of
    18.4 feet on 12/17/2019.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
516 
WGUS82 KFFC 070946
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
446 AM EST Sat Jan 7 2023

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Johnson, Washington and 
  Wilkinson Counties.

For the Oconee River Basin...including Penfield, Milledgeville, 
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-072200-
/O.EXT.KFFC.FL.W.0043.000000T0000Z-230110T0738Z/
/OCNG1.1.ER.230107T0624Z.230108T0600Z.230110T0138Z.NO/
446 AM EST Sat Jan 7 2023

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is 
  forecasted.

* WHERE...Oconee River near Oconee.

* WHEN...Until early Tuesday morning.

* IMPACTS...At 19 feet, The water level begins to flood the dirt 
  parking lot area near the Old Balls Ferry Road boat ramp...just 
  upstream and rightbank from the Georgia Highway 57 bridge. Minor 
  flooding continues and spreads further into the woodlands near the 
  river.

* ADDITIONAL DETAILS...
  - At 4:30 AM EST Saturday the stage was 17.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 4:30 AM EST Saturday was 17.4 feet.
  - Forecast...The river is expected to rise to a crest of 19
    feet just after midnight tonight. It will then fall below
    flood stage Monday evening.
  - Flood stage is 17 feet.
  - Flood History...This crest compares to a previous crest of
    18.4 feet on 12/17/2019.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
644 
WGUS82 KFFC 071602
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1102 AM EST Sat Jan 7 2023

...The Flood Warning is extended for the following rivers in 
Georgia...

  Oconee River near Oconee affecting Wilkinson, Johnson and 
  Washington Counties.

For the Oconee River Basin...including Penfield, Milledgeville, 
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-080415-
/O.EXT.KFFC.FL.W.0043.000000T0000Z-230111T0200Z/
/OCNG1.1.ER.230107T0624Z.230108T0600Z.230110T2000Z.NO/
1102 AM EST Sat Jan 7 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Oconee River near Oconee.

* WHEN...Until late Tuesday evening.

* IMPACTS...At 19 feet, The water level begins to flood the dirt 
  parking lot area near the Old Balls Ferry Road boat ramp...just 
  upstream and rightbank from the Georgia Highway 57 bridge. Minor 
  flooding continues and spreads further into the woodlands near the 
  river.

* ADDITIONAL DETAILS...
  - At 10:45 AM EST Saturday the stage was 18 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:45 AM EST Saturday was 18 feet.
  - Forecast...The river is expected to rise to a crest of 19.1
    feet just after midnight tonight. It will then fall below
    flood stage Tuesday afternoon.
  - Flood stage is 17 feet.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
796 
WGUS82 KFFC 080052
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
752 PM EST Sat Jan 7 2023

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Wilkinson, Johnson and 
  Washington Counties.

For the Oconee River Basin...including Oconee...Minor flooding is 
forecast.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-081300-
/O.CON.KFFC.FL.W.0043.000000T0000Z-230111T0200Z/
/OCNG1.1.ER.230107T0624Z.230108T0600Z.230110T1525Z.NO/
752 PM EST Sat Jan 7 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TUESDAY EVENING...

* WHAT...Minor flooding is occurring and is forecast.

* WHERE...Oconee River near Oconee.

* WHEN...Until late Tuesday evening.

* ADDITIONAL DETAILS...
  - At 7:30 PM EST Saturday the stage was 18.8 feet and rising.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:30 PM EST Saturday was 18.8 feet.
  - Forecast...The river is expected to rise to a crest of 19.1
    feet after midnight tonight. It will then fall below flood
    stage on Tuesday.
  - Flood stage is 17.0 feet.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
375 
WGUS82 KFFC 081226
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
726 AM EST Sun Jan 8 2023

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Johnson, Washington and 
  Wilkinson Counties.

For the Oconee River Basin...including Oconee...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-090030-
/O.CON.KFFC.FL.W.0043.000000T0000Z-230111T0200Z/
/OCNG1.1.ER.230107T0624Z.230108T1200Z.230110T1525Z.NO/
726 AM EST Sun Jan 8 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TUESDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Oconee River near Oconee.

* WHEN...Until late Tuesday evening.

* IMPACTS...At 19 feet, The water level begins to flood the dirt 
  parking lot area near the Old Balls Ferry Road boat ramp, just 
  upstream and rightbank from the Georgia Highway 57 bridge. Minor 
  flooding continues and spreads further into the woodlands near the 
  river.

* ADDITIONAL DETAILS...
  - At 7:00 AM EST Sunday the stage was 19.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:00 AM EST Sunday was 19.3 feet.
  - Forecast...The river is expected to fall below flood stage
    late Tuesday morning and continue falling to 12.6 feet
    Thursday evening.
  - Flood stage is 17 feet.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
838 
WGUS82 KFFC 090000
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
700 PM EST Sun Jan 8 2023

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Washington, Wilkinson and 
  Johnson Counties.

For the Oconee River Basin...including Penfield, Milledgeville, 
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-091200-
/O.EXT.KFFC.FL.W.0043.000000T0000Z-230110T1600Z/
/OCNG1.1.ER.230107T0624Z.230108T1330Z.230110T1000Z.NO/
700 PM EST Sun Jan 8 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Oconee River near Oconee.

* WHEN...Until late Tuesday morning.

* IMPACTS...At 19 feet, The water level begins to flood the dirt 
  parking lot area near the Old Balls Ferry Road boat ramp, just 
  upstream and rightbank from the Georgia Highway 57 bridge. Minor 
  flooding continues and spreads further into the woodlands near the 
  river.

* ADDITIONAL DETAILS...
  - At 6:45 PM EST Sunday the stage was 19.1 feet and steady.
  - Forecast...The river is expected to fall below flood stage
    early Tuesday morning and continue falling to 13 feet Friday
    morning.
  - Flood stage is 17 feet.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
031 
WGUS82 KFFC 091026
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
526 AM EST Mon Jan 9 2023

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Johnson, Wilkinson and 
  Washington Counties.

For the Oconee River Basin...including Penfield, Milledgeville, 
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-092230-
/O.EXT.KFFC.FL.W.0043.000000T0000Z-230110T1300Z/
/OCNG1.1.ER.230107T0624Z.230108T1330Z.230110T0700Z.NO/
526 AM EST Mon Jan 9 2023

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is 
  forecasted.

* WHERE...Oconee River near Oconee.

* WHEN...Until tomorrow morning.

* IMPACTS...At 19 feet, The water level begins to flood the dirt 
  parking lot area near the Old Balls Ferry Road boat ramp...just 
  upstream and rightbank from the Georgia Highway 57 bridge. Minor 
  flooding continues and spreads further into the woodlands near the 
  river.

* ADDITIONAL DETAILS...
  - At 5:00 AM EST Monday the stage was 18.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:00 AM EST Monday was 19.3 feet.
  - Forecast...The river is expected to rise to a crest of 18.9
    feet this morning. It will then fall below flood stage just
    after midnight tonight.
  - Flood stage is 17 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
797 
WGUS82 KFFC 091559
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1059 AM EST Mon Jan 9 2023

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

For the Oconee River Basin...including Penfield, Milledgeville, 
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-100400-
/O.EXT.KFFC.FL.W.0043.000000T0000Z-230110T0636Z/
/OCNG1.1.ER.230107T0624Z.230108T1330Z.230110T0036Z.NO/
1059 AM EST Mon Jan 9 2023

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Oconee River near Oconee.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 18 feet, The water level begins to flood portions of 
  the dirt parking lot area near the Old Balls Ferry Road boat ramp, 
  just upstream and rightbank from the Georgia Highway 57 bridge. 
  Minor flooding continues in the woodlands near the river.

* ADDITIONAL DETAILS...
  - At 10:45 AM EST Monday the stage was 18.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:45 AM EST Monday was 19.3 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 6.7 feet Saturday
    morning.
  - Flood stage is 17 feet.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
500 
WGUS82 KFFC 100249
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
949 PM EST Mon Jan 9 2023

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Oconee River near Oconee affecting Washington, Johnson and 
  Wilkinson Counties.

GAC167-303-319-100400-
/O.CAN.KFFC.FL.W.0043.000000T0000Z-230110T0249Z/
/OCNG1.1.ER.230107T0624Z.230108T1330Z.230110T0218Z.NO/
949 PM EST Mon Jan 9 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Oconee River near Oconee.

* ADDITIONAL DETAILS...
  - At 9:30 PM EST Monday the stage was 17 feet and falling.
  - Forecast...The river is expected to fall to 6.3 feet Saturday
    evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 6, 6:41 AM EST, 2 hours 22 minutes earlier.

Area forecast discussion, Jan 6, 6:41 AM EST, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
641 AM EST Fri Jan 6 2023

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Saturday)
Issued at 341 AM EST Fri Jan 6 2023

Taking a look at upper level flow pattern, the axis of a longwave
trough is moving across Georgia as a ridge positioned to the east of
the Rockies begins to move into the Great Plains. Northwesterly
upper level flow is setting up over the Southeast CONUS between
these two features, bringing in a reinforcing shot of dry air aloft.
Meanwhile, the center of a surface high will slide eastward into
Georgia today. Subsidence under the high will lead to benign weather
conditions and mostly clear skies across the forecast area today.
Low temperatures this morning are expected to start out in the mid
30s in north Georgia and upper 30s in central Georgia. Under clear
skies, high temperatures this afternoon will rise into the mid to
upper 50s in north Georgia and low 60s in central Georgia - between
4-8 degrees above climatological normals across the area. As
temperatures warm later this morning, diurnal mixing is expected
to bring the dry air aloft down to the surface. Have opted to run
on the low side of guidance for dewpoints today, using a blend of
hi- res solutions, MAV/MET, and NBM10percent. As a result,
dewpoints are forecast to drop into the 20s and low 30s across the
area through much of the day. Minimum RH are anticipated to
remain outside of critical fire danger thresholds, but could drop
to as low as 30 percent in portions of the area this afternoon.

The upper level flow pattern will begin to flatten out this
afternoon as the ridge begins to dampen, becoming nearly zonal
overnight. Temperatures overnight will lower into the mid 30s across
the area by Saturday morning. High temperatures will continue a
gradual warming trend under the ridge and associated surface high,
rising into the low to mid 60s across the majority of the forecast
area during the afternoon. Another trough will move towards the
Midwest over the course of the day on Saturday, which will develop a
surface low over the ArkLaTex. A weak cold front will extend from
this low into the lower Mississippi River valley by Saturday
afternoon, and a warm front will extend eastward from the low into
the Tennessee Valley. As this low pressure system moves eastward
towards the area, cloud cover will begin to increase across north
Georgia. Isolated showers will also begin to spread into far
northwest Georgia during the afternoon hours, steadily increasing
in coverage as the extended period picks up Saturday night.

King

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 341 AM EST Fri Jan 6 2023

Starting off the long term period on Sunday, the high pressure that
has been in place will be pushed east by deep troughing moving
eastward. Since the last forecast update, the models have come into
better agreement, with a closed low moving eastward with a moisture
axis.  This moisture axis seen from the mid-levels to the sfc will
move across Georgia over the course of the day on Sunday in the form
of a weak sfc front.  This will not be enough to change temps much
from what we have been seeing but is resulting in increased PoPs
mainly in the NW portion of the state then slowly moving southward
and then eventually eastward as the front moves into the Atlantic.

Following the brief high pressure on Monday, another low/troughing
feature looks to move eastward into the area Tuesday into Wednesday.
The models are in good agreement about the placement and movement of
the feature, but still differ in the amount of moisture brought to
GA. The GEFS is showing more moisture in the area than the ECMWF ENS
at this time, but the ECMWF ENS is starting to agree more with the
GEFS when it comes to moisture.  At this point only decided to
slightly increase what the NBM was showing in regard to PoPs to
account for the possible moisture return with this low dipping
further down.

By late next week, a really interesting feature is being projected
in the models. Models show a strong closed off low setting up over
the central and southern Plains on Thursday with fairly good
agreement when it comes to placement at this time. The ECMWF is
definitely more aggressive when it comes to the tilt than the GFS,
but as time goes on we will see how the models handle this feature
and come into more agreement. Friday is when the models really start
to spread when it comes to the movement of this low. The ECMWF has
the low/trough digging into the SE while the GFS has the low/trough
lifting northward. Either way, there is abundant moisture advection
from the mid levels to the sfc that is forecasted to move eastward
into Georgia Friday into Saturday, which results in increased PoPs
into the weekend.  Temps through the period are forecasted to stay
in the 50s for the high temps and the 30s for the low temps, until
Friday when temps are forecasted to be in the mid to upper 40s for
the highs and the mid 30s for the lows.

Hernandez

&&

.AVIATION...
(12Z TAFS)
Issued at 640 AM EST Fri Jan 6 2023

VFR conditions are expected to persist through the TAF period, with
mainly clear skies and only a few upper level clouds this evening
and overnight. Winds will be W to NW at 5-10 kts during the daytime
before becoming light and variable after sunset.

//ATL Confidence...Avi Update...
High confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          36  60  42  56 /   0   0  10  50
Atlanta         37  60  44  57 /   0   0  20  50
Blairsville     32  55  40  51 /   0  10  40  60
Cartersville    33  60  44  56 /   0  10  40  60
Columbus        36  64  42  62 /   0   0  10  40
Gainesville     37  59  44  54 /   0   0  30  60
Macon           35  65  39  65 /   0   0   0  30
Rome            33  59  44  57 /   0  10  40  60
Peachtree City  34  62  42  59 /   0   0  20  50
Vidalia         38  65  41  68 /   0   0   0  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...King
LONG TERM....Hernandez
AVIATION...King
Hazardous weather outlook, Jan 6, 4:28 AM EST, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
428 AM EST Fri Jan 6 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-070930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
428 AM EST Fri Jan 6 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 3:35 AM ESTRiver Flood WarningFFCWashington, Wilkinson25 hr

Nearby

River Flood Warnings in Georgia, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.